| Catalog Number |
381512 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: the date received by manufacturer has been used for this field.H3: a follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Button to retract; not working.
Additional Manufacturer Narrative
The complaint that the safety mechanism was not working could not be confirmed from the unused representative 24g insyte autoguard devices that were provided for investigation.A functional test showed that the safety mechanism functioned and each needle fully retracted.The retraction time was within specification.The affected unit was not provided for investigation.Although the representative samples and manufacturing records do not support the complainant¿s description of the reported event, the complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.
Event or Problem Description
No new information.